# SDR FDEA201410062977

- Difficulty date: October 6, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N373FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46611
- Aircraft time: 90,620 hours, 38,273 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: ARB116221
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LE COMPARTMENT FIXED LE RIB ATTACHED FORMER AT XOS 584 FOUND CRACKED.  CRACKED FORMER REMOVED AND REPLACED IAW  DRAWING ARB1162 REVISION S AND SRM 51-33-01 VOLUME II. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
